A dynamical characterization of acylindrically hyperbolic groups

Author: 

Sun, B

Publication Date: 

16 August 2019

Journal: 

Algebraic and Geometric Topology

Last Updated: 

2021-06-12T07:06:30.163+01:00

Issue: 

4

Volume: 

19

DOI: 

10.2140/agt.2019.19.1711

page: 

1711-1745

abstract: 

We give a dynamical characterization of acylindrically hyperbolic groups. As an application, we prove that nonelementary convergence groups are acylindrically hyperbolic.

Symplectic id: 

1141019

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article